Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Hospitalized with Dengue Fever, still tired with headaches, trouble sleeping, elevated liver enzymes. Should be worried ?

I just returned from Dominican Republic with Dengue Fever . It has been aprox. 9 days since I have returned. I was hospitalized there for 3 days and then another 3 days in the states. I am feeling better, still tired at timeswith headaches at times, but trouble sleeping. I have hot flashes and severe sweating it feels like very hour 24hrs a day. My liver enzymes are still elevated, but platelets are better and so are WBC & DDimer. Should I be worried about the elevated Liver enzymes?? How long will they remain elevated. My doctor is doing a Hepatitis C test. Please advise.
Asked On : Wed, 13 Feb 2013
Answers:  2 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
No, You should not worried about elevated liver enzyme because the enzyme level become normal after 2 months, your platelet count is normal.
If your liver enzymes not came down after 2 months you should consult a physician.
Good luck.
Dr. Richa
Answered: Tue, 3 Sep 2013
I find this answer helpful
Internal Medicine Specialist Dr. Aparna Amritsagar's  Response
Thanks for your query.

It is expected to feel tired, have headache, since you just had a dengue fever. Mild symptoms will continue till the time your liver enzymes are elevated, but there is no need to worry. Liver enzymes take time to come back to normal about 6-8 weeks, but you should repeat your liver test weekly now & than once in 15 days. If test result is showing declining trend than you need not worry. Since your platelet count is near normal than there is no need to worry.

Take care.
Answered: Thu, 5 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor